The generalised type-theoretic interpretation of constructive set theory

Gambino, N orcid.org/0000-0002-4257-3590 and Aczel, P (2006) The generalised type-theoretic interpretation of constructive set theory. Journal of Symbolic Logic, 71 (1). pp. 67-103. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Association for Symbolic Logic 2006. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: March 2006
  • Published (online): 12 March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Sep 2017 13:00
Last Modified: 05 Sep 2017 13:00
Status: Published
Publisher: Cambridge University Press (CUP)
Identification Number: https://doi.org/10.2178/jsl/1140641163

Share / Export

Statistics